Nonlinearity and Smooth Breaks in Unit Root Testing

Omay T., Yıldırım Kasap D.

Econometrics Letters, vol.1, no.1, pp.1-8, 2014 (Other Refereed National Journals)

  • Publication Type: Article / Article
  • Volume: 1 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.13140/rg.2.1.4569.6403
  • Title of Journal : Econometrics Letters
  • Page Numbers: pp.1-8


We develop unit root tests that allow under the alternative hypothesis for a smooth transition between deterministic linear trends, around which stationary asymmetric adjustment may occur by employing exponential smooth transition auto-regressive (ESTAR) models The small sample properties of the newly developed test are briefly investigated and an application for investigating the PPP hypothesis for Argentina is provided.